HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the prolongation of 2-jet space off 2 independent and 1 dependent variables

Files in This Item:
pre926.pdf242.67 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84075

Title: On the prolongation of 2-jet space off 2 independent and 1 dependent variables
Authors: Shibuya, Kazuhiro Browse this author
Issue Date: 1-Sep-2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 926
Start Page: 1
End Page: 25
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69735
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University